# SDR 99ZZZX2477

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4391E
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508054
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 585220
- Condition: Weak
- Location: Nlg
- Part time: 2,236 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR EMERGENCY EXTENSION SPRING UNABLE TO EXTEND NOSE GEAR AND LOCK IN-FLIGHT.  AFTER LANDING AND ROLL-OUT ON MAINS HOLDING NOSE OFF, NOSE GEAR LOCKED AT 30 KNOTS AIRSPEED.  NEW PART WAS 2 INCHES LONGER THAN OLD PART.  SUBMITTER RECOMMENDED TIME-LIFE CYCLE REPLACEMENT SCHEDULE.
